Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 71, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 23, 2013, 3:40 PM CDT for 4 counties in Illinois. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2013, 3:40 PM CDT (20:40 UTC)
- Expired
- Jun 23, 2013, 4:45 PM CDT
- In force
- 65 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marshall County, IL, Peoria County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 89 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 3:43 PM CDT | HAIL 0.88 | Peoria, IL | SWOP REPORT |
| Jun 23, 3:45 PM CDT | HAIL 1 | Peoria, IL | |
| Jun 23, 4:15 PM CDT | TSTM WND DMG | Peoria, IL | 12 INCH TREE LIMB BLOCKING TRAFFIC ON GLENWOOD AND COLUMBIA TERRACE.18 INCH DIAMETER TREE SNAPPED OFF ABOUT 15 FEET ABOVE GROUND ON UNIVERSITY AND GALE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 568 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
946
WUUS53 KILX 232040
SVRILX
ILC123-143-179-203-232145-
/O.NEW.KILX.SV.W.0071.130623T2040Z-130623T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
340 PM CDT SUN JUN 23 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARSHALL COUNTY IN CENTRAL ILLINOIS...
EASTERN PEORIA COUNTY IN CENTRAL ILLINOIS...
NORTHERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 445 PM CDT
* AT 336 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEORIA...AND
MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LACON...EUREKA...EAST PEORIA...SPRING BAY...ROME...CHILLICOTHE...
GERMANTOWN HILLS...WASHINGTON...SPARLAND...METAMORA...HENRY...
ROANOKE...SECOR...WASHBURN...EL PASO...MINONK...VARNA...TOLUCA...
WENONA AND PEORIA HEIGHTS.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 15 AND 41.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 84 AND 101.
THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4112 8932 4111 8933 4110 8904 4093 8904
4093 8894 4092 8892 4075 8893 4075 8898
4073 8899 4053 8982 4115 8952 4115 8933
TIME...MOT...LOC 2040Z 267DEG 11KT 4075 8959
HAIL...1.00IN
WIND...60MPH
$$
CHS2 follow-up statements
713
WWUS53 KILX 232120
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
420 PM CDT SUN JUN 23 2013
ILC123-143-179-203-232145-
/O.CON.KILX.SV.W.0071.000000T0000Z-130623T2145Z/
MARSHALL IL-PEORIA IL-TAZEWELL IL-WOODFORD IL-
420 PM CDT SUN JUN 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WOODFORD...
NORTHERN TAZEWELL...SOUTHEASTERN PEORIA AND EASTERN MARSHALL COUNTIES
UNTIL 445 PM CDT...
AT 413 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VARNA TO PEKIN...AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EUREKA...EAST PEORIA...GERMANTOWN HILLS...VARNA...WASHBURN...
WASHINGTON...METAMORA...TOLUCA...WENONA...ROANOKE...MINONK...SECOR...
EL PASO...GROVELAND...LOW POINT...CAZENOVIA...LA ROSE...
PATTONSBURG...BENSON AND PANOLA.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 15 AND 40.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 89 AND 102.
THIS INCLUDES INTERSTATE 474 BETWEEN MILE MARKERS 4 AND 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4111 8933 4110 8904 4093 8904 4093 8894
4091 8892 4075 8893 4075 8898 4073 8899
4053 8982 4087 8951 4114 8933
TIME...MOT...LOC 2119Z 267DEG 11KT 4109 8925 4057 8963
HAIL...1.00IN
WIND...60MPH
$$
CHS337
WWUS53 KILX 232137
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
437 PM CDT SUN JUN 23 2013
ILC123-143-179-203-232147-
/O.EXP.KILX.SV.W.0071.000000T0000Z-130623T2145Z/
MARSHALL IL-PEORIA IL-TAZEWELL IL-WOODFORD IL-
437 PM CDT SUN JUN 23 2013
...THE SEVERE THUNDERSTORM WARNING FOR WOODFORD...NORTHERN
TAZEWELL...SOUTHEASTERN PEORIA AND EASTERN MARSHALL COUNTIES WILL
EXPIRE AT 445 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.
LAT...LON 4111 8933 4110 8904 4093 8904 4093 8894
4091 8892 4075 8893 4075 8898 4073 8899
4053 8982 4087 8951 4114 8933
TIME...MOT...LOC 2137Z 267DEG 11KT 4109 8918 4057 8956
$$
CHSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:00 PM CDT, 40 minutes earlier.
Area forecast discussion, Jun 23, 3:00 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT SUN JUN 23 2013 .DISCUSSION... ISSUED 300 PM CDT SUN JUN 23 2013 TWO ONGOING COMPLEXES OF STORMS WILL HIGHLIGHT THE SHORT TERM...A LINE OF STORMS IN THE NW AND A CLUSTER OF HEAVY RAIN IN THE SE. HEAT AND PERIODIC STORM CHANCES WILL CONTINUE FOR MUCH OF THE WEEK UNTIL A MORE SIGNIFICANT UPPER WAVE MAKES PROGRESS FROM CANADA ACROSS THE GREAT LAKES AND CHANGES OUR UPPER FLOW OUT OF THE NORTHWEST...AS A TROUGH DEVELOPS IN THE EAST AND A RIDGE TO OUR WEST. SHORT TERM...TONIGHT THROUGH THURSDAY. THE HEAVY RAIN COMPLEX IN THE SOUTHEAST ASSOCIATED WITH A MESO- VORTEX APPEARS TO BE WEAKENING...ALBEIT WITH STEADY RAINS CONTINUING ACROSS A WATER-LOGGED AREA. SEVERAL FLASH FLOOD WARNINGS REMAIN IN EFFECT INTO THIS EVENING FOR THAT AREA...WHERE 3-5 INCHES OF RAIN HAS FALLEN. SPC MESO-ANALYSIS GRAPHICS SHOW INSTABILITY PARAMETERS IN THE SE AREA APPEAR TO BE STABILIZING...WHILE BETTER SUPPORT FOR STRONG STORMS EXISTS AHEAD OF THE LINE OF STORMS ENTERING OUR NW COUNTIES. ML-CAPE VALUES OF 3000-3500 J/KG SHOULD BE ENOUGH TO KEEP THEM ADVANCING INTO OUR AREA. PRECIPITABLE WATER VALUES AROUND 1.7" AND VERY WEAK WINDS IN THE MID-UPPER LEVELS LEND SUPPORT FOR HEAVY RAIN FROM THOSE STORMS INTO THIS EVENING. THEY SHOULD MAINTAIN BETTER FORWARD PROGRESS BASED ON THE MOVEMENT OF THE UPPER SHORTWAVE ON WATER VAPOR SATELLITE. THE TRACK OF THE LINE OF STORMS SHOULD EVENTUALLY BEGIN TO CURL TO THE SOUTHEAST. WE TRIED TO MATCH POPS TO CURRENT CONDITIONS AND PROGRESS THEM THROUGH THE EVENING AND OVERNIGHT UTILIZING SATELLITE AND RADAR TRENDS. MODELS HAVE GENERALLY BEEN ALL OVER THE PLACE WITH CONVECTIVE SOLUTIONS...SO THEY HAVE NOT BEEN MUCH HELP TO FORECAST DETAILS IN THE NEAR TERM. WE USED GENERAL MODEL TRENDS WITH THE PROGRESS OF THE OVERALL PATTERN THROUGH MID WEEK. WE EXPECT TO REMAIN IN THE WARM SECTOR THROUGH THURSDAY...A GRADUAL BUILDING OF THE UPPER LEVEL RIDGE INTO CENTRAL IL FOR TUESDAY AND TUESDAY NIGHT...WHICH MAY HELP SUPPRESS STORMS FOR AROUND 24 HOURS. WE KEPT SLIGHT CHANCE POPS TUE-TUE NIGHT AS A RESULT. UPPER TROUGHING REDEVELOPS FOR WEDNESDAY AS A SURFACE TROUGH PROGRESSES ACROSS IL WED NIGHT INTO THURSDAY. THAT WILL INITIALLY ESTABLISH NORTHWEST FLOW ALOFT...AND BEGIN OUR AIRMASS CHANGE THAT IS PROJECTED TO FINALLY BECOME ESTABLISHED NEXT WEEKEND. IN THE MEAN TIME...TUESDAY AND WEDNESDAY LOOK TO BE OUR HOTTEST DAYS OF THIS WEEK...AS HEAT INDEX READINGS CLIMB INTO THE 100-105 RANGE EACH AFTERNOON AND EARLY EVENING...OUTSIDE OF ANY STORM COMPLEXES. WE INCREASED POPS INTO THE CHANCE CATEGORY FOR WED AFTERNOON AND CONTINUED CHANCE POPS WED NIGHT...CONFINING THEM TO THE EASTERN AREAS ON THURSDAY AS THE TROUGH PUSHES EAST INTO INDIANA. WE MAY SEE ANOTHER ROUND OF STRONG STORMS WITH HEAVY RAIN ALONG THAT FRONT...AS PLENTY OF MOISTURE POOLING IS PROJECTED TO OCCUR AHEAD OF THE SYSTEM. LONG TERM...FRIDAY THROUGH SUNDAY. A COOLING TREND SHOULD ALREADY BE NOTICEABLE ON FRIDAY AS SURFACE WINDS TURN OUT OF THE NORTHWEST AND DEWPOINTS BEGIN TO DROP FROM THE 70S INTO THE 60S. WE HELD ONTO A SLIGHT CHANCE OF SHOWERS AND STORMS ON FRIDAY...AS THE UPPER TROUGH AXIS DEPARTS EASTWARD AND A 500MB SHORTWAVE ROTATES THROUGH THE BACK SIDE OF THE TROUGH. THE DAY SHOULD BE DOMINATED BY CLOUDS HELPING TO KEEP HIGHS IN THE MID 80S. DRY CONDITIONS SHOULD RETURN FRI NIGHT...WITH A FEW INSTABILITY SHOWERS POSSIBLE IN THE EAST ON SATURDAY AS THE COLD POOL ALOFT PASSES OVER THE AREA. HIGHS ON SATURDAY AND SUNDAY SHOULD TOP OUT IN THE LOWER 80S WITH OVERNIGHT LOWS IN THE LOW 60S...WITH MUCH LESS HUMIDITY IN THE AIR. SHIMON && .AVIATION... ISSUED 102 PM CDT SUN JUN 23 2013 ISOLATED THUNDERSTORMS BEGINNING TO DEVELOP AS CONVECTIVE TEMPS ARE REACHED THIS AFTERNOON AND HAVE VCTS UNTIL 02Z. A BETTER CHANCE FOR STORMS MID AFTERNOON INTO EARLY EVENING AS COMPLEX CURRENTLY PUSHING INTO EASTERN IA MOVES ACROSS CENTRAL IL. LATEST RUN OF HI-RES MODELS INDICATES THIS AFFECTING CENTRAL IL TERMINALS BEGINNING AT 20Z AT KPIA AND EXITING KCMI AROUND 02Z. TEMPO VSBY REDUCTIONS AND MVFR CEILINGS DURING THIS TIMEFRAME. ISOLATED HEAVIER CELLS COULD BRING IFR CEILINGS/VSBYS AND GUSTY VARIABLE WINDS FOR A BRIEF TIME. AFTER THIS ACTIVITY SHIFTS EAST THIS EVENING...LOW CONFIDENCE IN REDEVELOPMENT OVERNIGHT WITH HIGHER CHANCES TO OUR WEST. SOUTHWEST WINDS GUSTING AROUND 20 KTS THIS AFTERNOON WILL SUBSIDE TO UNDER 10 KTS AFTER O2Z...THEN PICK UP TO 10-15 KTS AFTER 14Z/MON. 25 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 23, 3:28 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 328 PM CDT SUN JUN 23 2013 ILZ027>031-036>038-040>042-047>051-241100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 328 PM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING. A FEW OF THE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS AND HAIL...ALONG WITH TORRENTIAL RAINFALL...WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WITH SOME OF THE MORE INTENSE STORMS. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING WILL BE COMMON WITH THE STRONGER STORMS INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN MONDAY INTO MONDAY EVENING WITH A FEW STRONG STORMS POSSIBLE AGAIN...ROUGHLY ALONG AND NORTHWEST OF THE ILLINOIS RIVER. A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY AFTERNOON AND CONTINUING THROUGH THURSDAY EVENING. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. CURRENT INDICATIONS SUGGEST THE TIME FRAME FOR ACTIVATION WILL BE FROM 4 PM UNTIL 8 PM. ILZ043>046-052>057-061-241100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE- PIATT-SHELBY-VERMILION- 328 PM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN MONDAY INTO MONDAY EVENING WITH A FEW STRONG STORMS POSSIBLE AGAIN...ROUGHLY ALONG AND NORTHWEST OF THE ILLINOIS RIVER. A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY AFTERNOON AND CONTINUING THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-241100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 328 PM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN TONIGHT. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. PORTIONS OF THIS AREA ALREADY RECEIVED 3 TO 5 INCHES OF RAIN OVER THE PAST 24 HOURS...AND ADDITIONAL HEAVY RAIN ACROSS EAST CENTRAL AND SOUTHEAST ILLINOIS WILL BRING A RENEWED THREAT FOR FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN MONDAY WITH ANOTHER THREAT COMING IN THE WEDNESDAY AFTERNOON THROUGH FRIDAY TIME FRAME AS A STRONG COLD FRONT APPROACHES THE AREA FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SHIMON
In the hours before
Local storm report, Jun 23, 2:23 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
223 PM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HEAVY RAIN FLORA 38.67N 88.48W
06/23/2013 M4.60 INCH CLAY IL EMERGENCY MNGR
SINCE 7 AM
&&
25Local storm report, Jun 23, 3:17 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM FLASH FLOOD FLORA 38.67N 88.48W
06/23/2013 CLAY IL EMERGENCY MNGR
SEVERAL HOMES UNDERWATER IN FLORA. RED CROSS OPENING HIGH
SCHOOL AS SHELTER. MANY ROADS UNDERWATER AND EMERGENCY
OFFICIALS RESCUING STRANDED MOTORISTS.
&&
25Local storm report, Jun 23, 3:20 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
320 PM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM FLASH FLOOD HORD 38.88N 88.52W
06/23/2013 CLAY IL BROADCAST MEDIA
US 45 NEAR HORD AND BETWEEN LOUISVILLE CLOSED DUE TO
FLOODING. REPORT VIA WEHT-TV.
&&
25Local storm report, Jun 23, 3:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
333 PM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM FLASH FLOOD HORD 38.88N 88.52W
06/23/2013 CLAY IL BROADCAST MEDIA
US 45 NEAR HORD AND BETWEEN LOUISVILLE AND FLORA CLOSED
DUE TO FLOODING. REPORT VIA WEHT-TV.
&&
25Local storm report, Jun 23, 3:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
334 PM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HEAVY RAIN FLORA 38.67N 88.48W
06/23/2013 M4.75 INCH CLAY IL EMERGENCY MNGR
FROM EOC
&&
25Local storm report, Jun 23, 3:36 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
336 PM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM FLASH FLOOD XENIA 38.64N 88.64W
06/23/2013 CLAY IL EMERGENCY MNGR
WATER FLOWING INTO HOMES. DEPTH UNKNOWN AT THIS TIME.
1146 AM FLASH FLOOD FLORA 38.67N 88.48W
06/23/2013 CLAY IL EMERGENCY MNGR
WATER OVER ROADS IN FLORA AND ROADS ARE BEING CLOSED.
DEPTH UNKNOWN AT THIS TIME.
0123 PM HEAVY RAIN FLORA 38.67N 88.48W
06/23/2013 M3.83 INCH CLAY IL MESONET
SINCE 720 AM
0147 PM FLASH FLOOD FLORA 38.67N 88.48W
06/23/2013 CLAY IL EMERGENCY MNGR
FLOOD WATERS HAVE FORCED SOME HOME EVACUATIONS IN FLORA.
ESDA IS OPENING SHELTERS.
0220 PM HEAVY RAIN FLORA 38.67N 88.48W
06/23/2013 M4.60 INCH CLAY IL EMERGENCY MNGR
SINCE 7 AM
0255 PM HEAVY RAIN FLORA 38.67N 88.48W
06/23/2013 M4.75 INCH CLAY IL EMERGENCY MNGR
FROM EOC
0305 PM FLASH FLOOD HORD 38.88N 88.52W
06/23/2013 CLAY IL BROADCAST MEDIA
US 45 NEAR HORD AND BETWEEN LOUISVILLE AND FLORA CLOSED
DUE TO FLOODING. REPORT VIA WEHT-TV.
0311 PM FLASH FLOOD FLORA 38.67N 88.48W
06/23/2013 CLAY IL EMERGENCY MNGR
SEVERAL HOMES UNDERWATER IN FLORA. RED CROSS OPENING HIGH
SCHOOL AS SHELTER. MANY ROADS UNDERWATER AND EMERGENCY
OFFICIALS RESCUING STRANDED MOTORISTS.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 9:29 AM CDT | Flash Flood Warning | ILX | Clay, Jasper, Richland | 6 hr |
| Jun 23, 10:53 AM CDT | Flash Flood Warning | ILX | Clay | 6 hr |
| Jun 23, 11:25 AM CDT | River Flood Warning | ILX | Clay, Richland | 7 days |
| Jun 23, 12:20 PM CDT | Flash Flood Warning | ILX | Effingham | 6 hr |
| Jun 23, 4:56 PM CDT | Flash Flood Warning | ILX | Clay | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.